# SDR GTIA2024120238562

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 8,986 hours, 3,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT DIRTY SOCK SMELL IN AFT CABIN.-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE OF ODOR WITH FLIGHT CREW ASSISTANCE, FOUND PACK #2 AT SOURCE. MOC # 110495.
